[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Reply to "Absorption Problems" (Tracey's post)

Tracey:  I too had absorption problems when I used my left side.  This
happened during the first month I was on the pump.   Very frustrating.  
Also, on the left side the little red marks seemed to take longer to heal
after I removed a set.  I spoke to my doctor about it, and she said that
she had never heard of this kind of thing being a continuing problem.  She
said to hang in there, and continue rotating side to side to see if it
continued.  She did ask if maybe I was inadvertently rubbing the site with
my shoulder bag or something (if I tended to carry it on the left side more
often), and also to be aware of my car seat belt when I was driving, since
it may be rubbing more on the left side (where it comes down from behind my
shoulder and then across my abdomen.)   She also said that my left side
could be a little more sensitive just because I'm right handed (???)  but
that any problem should be short-lived.  

Didn't make much sense to me at the time, but lo and behold after about a
month, I did stop having any problems with the left side.   Now I use that
side with just as good results as the right side.   
Insulin Pumpers website http://www.insulin-pumpers.org/
for mail subscription assistance, contact: HELP@insulin-pumpers.org